Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Aspar Aspirin Tablets 16s

Aspar Aspirin Tablets 16s

16s x 12 x 1

Pack Size:16s
Pack Quantity:16 x Tablets
Product Code:542290
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief
  • For headache, migraine, toothache, rheumatic pain, neuralgia, period pain, symptoms of colds and influenza


Product Marketing


Aspirin 300mg Tablets: Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs which relieve pain, swelling and high temperature.

For the relief of mild to moderate pain including headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling and stiffness.


Active Ingredient: Each Tablet contains 300mg Aspirin, Also contains Lactose, Potato Starch and Talc


Additional Information

  • Pack Type: Box


Preparation and Usage

Dose: Adults and children over 16 years: 1-3 tablets to be swallowed with water. This may be repeated at 4 hour intervals but no more than 4 doses should be taken in any 24 hours. A lower dose is recommended for the elderly.
Do not give to children aged under 16 years, unless on the advice of a doctor.
There is a possible association between aspirin and Reyes syndrome when given to children. Reyes syndrome is a very rare disease which can be fatal. For this reason aspirin should not be given to children under 16 years, unless on the advice of a doctor.


Do not store above 25°C.
Store in the original packaging.
Keep in the outer carton to protect from light.
Do not use after the expiry date shown.

Max Temp °C: 25



Do Not Exceed the Stated Dose
Consult your doctor immediately if too many tablets are taken. If symptoms persist for more than 3 days consult your doctor.
Do not take if you are allergic to aspirin or any other anti-inflammatory pain killers or any of the other ingredients, if you have or ever had a stomach ulcer. You have or ever had gout or blood clotting disorders.

Consult your doctor before taking if:
You are pregnant or breast feeding.
You suffer from asthma or you are taking any other medicines as aspirin may increase the effect of the following:
Drugs to prevent blood clotting such as heparin or warfarin
Anti-epileptics such as phenytoin and sodium valproate
Oral anti-diabetic drugs and methotrexate. Metoclopramide may enhance the effects of aspirin. Aspirin may reduce the effects of spironolactone and probenecid.
This medicine contains Lactose. Therefore you should also consult your doctor before taking this medicine if they have told you that you have an intolerance to some sugars.

Possible side effects
Aspirin may sometimes cause the following: irritation or bleeding from the stomach, difficulty breathing or asthma attack in patients with a history of these and allergic reactions. If you notice any side effects including any not mentioned please inform your doctor or pharmacist.

Keep medicines out of the sight and reach of children


Manufacturer's Address

Manufactured by:
The Product Licence Holder,
Aspar Pharmaceuticals Ltd.,
NW9 0EQ.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »